# SDR E4EB20151213009

- Difficulty date: December 13, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Seal
- Part number: MC84592B
- Condition: Torn
- Location: Zone 200
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NRC A016448 & A023498 INGRESS & EGRESS DOOR FROM FLIGHT DECK TO UPPER CARGO COMPARTMENT, MAIN CARGO DECK, HAS TORN & COMPRESSED FIRE SUPPRESSION SEALS.  THIS ITEM WAS REPAIRED IAW EA AQ56-25-101.
